RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2014, Volume 424, Pages 201–209 (Mi znsl6015)  

This article is cited in 1 scientific paper (total in 1 paper)

Correction to the paper “On the relationship between $\mathrm{AK}$-stability and BMO-regularity”

D. V. Rutsky

St. Petersburg Department of V. A. Steklov Institute of Mathematics of the Russian Academy of Sciences, St. Petersburg, Russia

Abstract: This is a rather substantial correction to the original paper in Russian that was already applied to its English translation.

Key words and phrases: BMO-regularity, real interpolation.

Full text: PDF file (193 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.982.1+517.538
Received: 26.05.2014

Citation: D. V. Rutsky, “Correction to the paper “On the relationship between $\mathrm{AK}$-stability and BMO-regularity””, Investigations on linear operators and function theory. Part 42, Zap. Nauchn. Sem. POMI, 424, POMI, St. Petersburg, 2014, 201–209

Citation in format AMSBIB
\Bibitem{Rut14}
\by D.~V.~Rutsky
\paper Correction to the paper ``On the relationship between $\mathrm{AK}$-stability and BMO-regularity''
\inbook Investigations on linear operators and function theory. Part~42
\serial Zap. Nauchn. Sem. POMI
\yr 2014
\vol 424
\pages 201--209
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6015}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3481450}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6015
  • http://mi.mathnet.ru/eng/znsl/v424/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. D. V. Rutsky, “Weighted Calderón–Zygmund decomposition with some applications to interpolation”, J. Math. Sci. (N. Y.), 209:5 (2015), 783–791  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:75
    Full text:25
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021